# SDR HNAA2024091200783

- Difficulty date: July 2, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 14568034002
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2177 - RH WING INBD FLAP LOWER SKIN, ROOT SPARE ANGLE CORRODED.
